Journal article icon

Journal article

Yukawa Couplings in Heterotic Compactification

Abstract:

We present a practical, algebraic method for efficiently calculating the Yukawa couplings of a large class of heterotic compactifications on Calabi-Yau three-folds with non-standard embeddings. Our methodology covers all of, though is not restricted to, the recently classified positive monads over favourable complete intersection Calabi-Yau three-folds. Since the algorithm is based on manipulating polynomials it can be easily implemented on a computer. This makes the automated investigation o...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00220-010-1033-8

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Role:
Author
Journal:
COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume:
297
Issue:
1
Pages:
95-127
Publication date:
2010-07-05
DOI:
EISSN:
1432-0916
ISSN:
0010-3616
URN:
uuid:2c05ac07-d8e0-4b10-8323-e73d66ca469e
Source identifiers:
58680
Local pid:
pubs:58680
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP